Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/28386
Title: Reporting of Indian Mathematics literature in the Mathematical Reviews and The Bulletin Signaletique
Authors: Rajagopalan, T S
Sen, B K
Gogia, K L
Gera, J C
Issue Date: Sep-1965
Publisher: NISCAIR-CSIR, India
Abstract: Studies the extent of coverage and speed of reporting of Indian mathematics literature in the Mathematical Reviews and the Bulletin Sigraletique using the Bibliography of Scientific Publications of South and South East Asia as the basis. Coverage of journals as a whole and problems relating to seepage and scatter of Indian mathematics literature are the other aspects dealt with.
Page(s): 137-150
URI: http://hdl.handle.net/123456789/28386
ISSN: 0975-2404 (Online); 0972-5423 (Print)
Appears in Collections:ALIS Vol.12(3) [September 1965]

Files in This Item:
File Description SizeFormat 
ALIS 12(3) 137-150.pdf2.07 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.